# SDR AC2A075836

- Difficulty date: August 13, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 533 hours
- Engine: Allsn 250C*
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 222375077113
- Part serial: 62644259
- Condition: Malfunctioned
- Location: Engine Oil
- Part time: 534 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR READS 10 PSI STACTICLY. REPLACED WITH NEW PART.
